# SDR DALA2023020600894

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 93,675 hours, 43,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 L1 DOOR SLIDE STATUS INTERMITTENT, SLIGHT BIND. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR AND LUBRICATED DOOR MECHANISMS. OK FOR SERVICE. (9641664)
